# SDR UIEA2017061401021

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,679 hours, 18,444 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING LEFT ENGINE START THE SPAR VALVE LIGHT DID NOT ILLUMINATE.  CYCLED FUEL VALVE AND PERFORMED OPERATIONAL CHECK OF SPAR VALVE IAW AMM 28-22-00.  VALVE INDICATES NORMAL.  ENGINE RUN PERFORMED BY FLIGHT CREW WITH NO DISCREPANCIES IAW AMM 71-00-00.
